Fixed point index computations for multivalued mapping and application to the problem of positive eigenvalues in ordered space

Authors

  • Vo Viet Tri Thu Dau Mot University

DOI:

https://doi.org/10.4995/agt.2022.15669

Keywords:

multivalued operator, multivalued mapping, fixed point index, eigenvalue, eigenvector

Abstract

In this paper, we present some results on fixed point index calculations for multivalued mappings and apply them to prove the existence of solutions to multivalued equations in ordered space, under flexible conditions for the positive eigenvalue.

Downloads

Download data is not yet available.

Author Biography

Vo Viet Tri, Thu Dau Mot University

Division of Applied Mathematics

References

T. Abdeljawad, E. Karapinar and K. Tas, Existence and uniqueness of a common fixed point on partial metric spaces. Applied Mathematics Letters 24, no. 11 (2011), 1900-1904. https://doi.org/10.1016/j.aml.2011.05.014

M. Asadi, H. Soleimani and S. M. Vaezpour, An order on subsets of cone metric spaces and fixed points of set-valued contractions, Fixed Point Theory and Applications 2009: 723203. https://doi.org/10.1155/2009/723203

M. Asadi, H. Soleimani, S. M. Vaezpour and B. E. Rhoades, On the T-stability of Picard iteration in cone metric spaces. Fixed Point Theory and Applications 2009: 751090. https://doi.org/10.1155/2009/751090

M. Asadi, S. M. Vaezpour, V. Rakočević and B. E. Rhoades, Fixed point theorems for contractive mapping in cone metric spaces, Mathematical Communications 16, no. 1 (2011), 147-155.

M. Asadi, B. E. Rhoades and H. Soleimani, Some notes on the paper "The equivalence of cone metric spaces and metric spaces", Fixed Point Theory and Applications 2012: 87. https://doi.org/10.1186/1687-1812-2012-87

M. Asadi and H. Soleimani, Examples in cone metric spaces: A survey, Middle-East Journal of Scientific Research 11, no. 12 (2012), 1636-1640. https://doi.org/10.1186/1687-1812-2012-87

M. Asadi and H. Soleimani, Some fixed point results for generalized contractions in partially ordered cone metric spaces, Journal of Nonlinear Analysis and Optimization: Theory & Applications 6, no. 1 (2015), 53-60.

Z. Baitiche, C. Derbazi and M. Benchohra, ψ-Caputo fractional differential equations with multi-point boundary conditions by Topological Degree Theory, Results in Nonlinear Analysis 3, no. 4 (2020), 1967-1978.

F. Fouladi, A. Abkar and E. Karapinar, Weak proximal normal structure and coincidence quasi-best proximity points, Applied General Topology 21, no. 2 (2020), 331-347. https://doi.org/10.4995/agt.2020.13926

A. Cellina and A. Lasota, A new approach to the definition of topological degree for multivalued mappings, Lincei Rend. Sc. Mat. Nat. 47 (1969), 434-440.

K. C. Chang, A nonlinear Krein-Rutman theorem, Jrl. Syst. Sci. & Complexity 22 (2009), 542-554. https://doi.org/10.1007/s11424-009-9186-2

P. M. Fitzpatrick and W. V. Pettryshyn, Fixed point theorems and the fixed point index for multivalued mappings in cones, J. London Math. Soc. 12, no. 2 (1975), 75-85. https://doi.org/10.1112/jlms/s2-12.1.75

S. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis, Vol. I, Kluwer, 1997. https://doi.org/10.1007/978-1-4615-6359-4

N. B. Huy, T. T. Binh and V. V. Tri, The monotone minorant method and eigenvalue problem for multivalued operators in cones, Fixed Point Theory 19, no. 1 (2018), 275-286. https://doi.org/10.24193/fpt-ro.2018.1.22

E. Karapinar and B. Samet, Generalized α-ψ-contractive type mappings and related fixed point theorems with applications, Abstract and Applied Analysis 2012, 793486. https://doi.org/10.1155/2012/793486

E. Karapinar, Couple fixed point theorems for nonlinear contractions in cone metric spaces, Computers & Mathematics with Applications 59, no. 12 (2010), 3656-3668. https://doi.org/10.1016/j.camwa.2010.03.062

E. Karapinar and I. M. Erhan, Fixed point theorems for operators on partial metric spaces, Applied Mathematics Letters 24, no. 11 (2011), 1894-1899. https://doi.org/10.1016/j.aml.2011.05.013

E. Karapinar, Revisiting the Kannan type contractions via interpolation, Advances in the Theory of Nonlinear Analysis and its Application 2, no. 2 (2018), 85-87. https://doi.org/10.31197/atnaa.431135

E. Karapinar, A note on common fixed point theorems in partial metric spaces, Miskolc Mathematical Notes 12, no. 2 (2011), 185-191. https://doi.org/10.18514/MMN.2011.335

E. Karapinar, Fixed point theorems for operators on partial metric spaces, Appl. Math. Lett. 24, no. 11 (2011), 1900-1904. https://doi.org/10.1016/j.aml.2011.05.014

E. Karapinar, Generalizations of Caristi Kirk's Theorem on partial metric spaces, Fixed Point Theory Appl. 2011: 4. https://doi.org/10.1186/1687-1812-2011-4

H. Aydi, M. F. Bota, E. Karapinar and S. Mitrovic, A fixed point theorem for set-valued quasi-contractions in b-metric spaces, Fixed Point Theory and Applications 2012: 88. https://doi.org/10.1186/1687-1812-2012-88

A. F. Roldán-López-de-Hierro, E. Karapinar, C. Roldán-López-de-Hierro and J. Martínez-Moreno, Coincidence point theorems on metric spaces via simulation functions, Journal of computational and applied mathematics 275 (2015), 345-355. https://doi.org/10.1016/j.cam.2014.07.011

M. G. Krein and M. A. Rutman, Linear operators leaving invariant a cone in Banach space, Uspeckhi Mat. Nauk. 3, no. 1(23) (1948), 3-95.

M. A. Krasnoselskii, Positive Solutions of Operator Equations, Noordhoff, 1964.

R. Mahadevan, A note on a non-linear Krein-Rutman theorem, Nonlinear Anal. TMA 67 (2007), 3084-3090. https://doi.org/10.1016/j.na.2006.09.062

J. Marllet-Paret and R. D. Nussbaum, Eigenvalues for a class of homogeneous cone maps arising from max-plus operators, Discrete Continuous Dynamical Systems 8 (2002), 519-562. https://doi.org/10.3934/dcds.2002.8.519

H. Soleimani, S. M. Vaezpour, M. Asadi and B. Sims, Fixed point and endpoints theorems for set-valued contraction maps in cone metric spaces, Journal of Nonlinear and Convex Analysis 16, no. 12 (2015), 2499-2505.

V. V. Tri and S. Rezapour, Eigenvalue intervals of multivalued operator and its application for a multipoint boundary value problem, Bulletin of the Iranian Mathematical Society 47, no. 4 (2021), 1301-1314. https://doi.org/10.1007/s41980-020-00451-0

V. V. Tri, Positive Eigen-Pair of dual operator and applications in two-player game control, Dynamic Systems and Applications 30, no. 1 (2021), 79-90. https://doi.org/10.46719/dsa20213016

J. R. L. Webb, Remarks on $u_0$-positive operators, J. Fixed Point Theory Appl. 5 (2009), 37-45. https://doi.org/10.1007/s11784-008-0093-2

Downloads

Published

2022-04-01

How to Cite

[1]
V. V. Tri, “Fixed point index computations for multivalued mapping and application to the problem of positive eigenvalues in ordered space”, Appl. Gen. Topol., vol. 23, no. 1, pp. 107–119, Apr. 2022.

Issue

Section

Articles